# SDR SWAA2012042403342

- Difficulty date: April 3, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 58,372 hours, 48,229 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546533
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 500, LBL 12, WL 157.  REPAIRED SHEAR TIE IAW SRM.
